# SDR 20000809SH001

- Difficulty date: July 25, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N4182H
- Make and model: Mooney M20J
- Aircraft serial: 240656
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 560028951
- Condition: Cracked
- Part time: 2,458 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE LEFT RETRACT (LANDING GEAR) SPRING BRACKET WAS FOUND CRACKED AT THE SPRING ATTACH HOLE.  BRACKET WAS REPLACED.  (X)
